# SDR DALA2025040802718

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,400 hours, 29,170 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0896413) DURING HCK AT QRO, WHILE PERFORMING REPETITIVE INSPECTIONS ER/A 475941-14 REV. D SECTION II AND SECTION III, ONE (1EA.) ELONGATED HOLE WAS FOUND AFFECTING THE UPPER FRAME REPAIR SPLICE AT STA 727G BETWEEN S-18L AND S-19L (SECTION II UPPER SPLICE INSPECTIONS), AND THREE (3EA.) ELONGATED HOLES WERE FOUND AFFECTING THE LOWER FRAME REPAIR SPLICE AT STA 727G BETWEEN S-27L AND S-27R. DAMAGE REPAIRED PER ERA 475941-14.
